How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anna Your Own Question
Anna, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1945
Experience:  Licensed Clinical Social Worker with 29 years in addictions and mental health.
Type Your Mental Health Question Here...
Anna is online now
A new question is answered every 9 seconds

just started pristiq and feel said would

Customer Question

just started pristiq and feel said    would to away.........was on cymbalta nd think the dosage should have just been increased.
Submitted: 7 years ago.
Category: Mental Health
Expert:  Anna replied 7 years ago.
Do you feel that your doctor will refuse to prescribe the cymbalta anymore, and that it's no longer an option to get it from him at all?
Customer: replied 7 years ago.
wanted more info on pristiq.......not if could get more cymbalta
Expert:  Anna replied 7 years ago.
OK, sorry about that. My mistake...

Pristiq is a SNRI class antidepressant medication (sames as Cymbalta)that is on the newer side of options for treatment. This link takes you to a site that gives a wide variety of information in an easy to read format and has videos, and isn't put out by the maker.

<a href="" target="_blank"></a>

Here is a link to the site that the manufacturer gives to health care professionals to use when prescribing and shows all the official information:
a href="" target="_blank"></a>

Here is their patient web page:
<a href="" target="_blank"></a>

4 days isn't a long time when we're talking about an adjustment to this kind of medication, but if you're still too uncomfortable after 7-10 days, I'd see your doctor again and go over your other options. Most people adjust within a week or so and then the side effects lesson considerably.
Customer: replied 7 years ago.
you billed me and I did not agree or accept !!!! I was bascially sent to websites I already knew about......did not find info helpful at all !!!!

I have disputed with AX......I did not agree to give you $22 and you charged my card without my permission!

Related Mental Health Questions